Journal of Mathematics of Kyoto University

On an isomorphism of the algebra of pseudo-differential operators

Kenrô Furutani

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 24, Number 2 (1984), 269-274.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521329

Digital Object Identifier
doi:10.1215/kjm/1250521329

Mathematical Reviews number (MathSciNet)
MR751701

Zentralblatt MATH identifier
0552.58029

Subjects
Primary: 58G15
Secondary: 47G05

Citation

Furutani, Kenrô. On an isomorphism of the algebra of pseudo-differential operators. J. Math. Kyoto Univ. 24 (1984), no. 2, 269--274. doi:10.1215/kjm/1250521329. https://projecteuclid.org/euclid.kjm/1250521329


Export citation